Semiprime rings with nilpotent Lie ring of inner derivations
Abstract
We give an elementary and self-contained proof of the theorem which says that for a semiprime ring commutativity, Lie-nilpotency, and nilpotency of the Lie ring of inner derivations are equivalent conditions.
References
N. Argaç, H.G. Inceboz, Derivations of prime and semiprime rings, J. Korean Math. Soc. 46 (2009), no. 5, 997–1005.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M.J. Atteya, Commutativity results with derivations on semiprime rings, J. Math. Comput. Sci. 2 (2012), no. 4, 853–865.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M.N. Daif, H.E. Bell, Remarks on derivations on semiprime rings, Internat. J. Math. Math. Sci. 15 (1992), no. 1, 205–206.
##plugins.generic.googleScholarLinks.settings.viewInGS##
I.N. Herstein, Noncommutative rings, Carus Mathematical Monographs, 15. Mathematical Association of America, Washington, DC, 1994.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Hongan, A note on semiprime rings with derivation, Internat. J. Math. Math. Sci. 20 (1997), no. 2, 413–415.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2014 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.